# SDR AALA201703149016

- Difficulty date: March 13, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 29,544 hours, 10,336 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: US26X21D11781
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF EXHAUST IN REAR OF ACFT REPORTED BY FLT ATTENDANT. TROUBLESHOT AND REPLACED CABIN AIR FILTER.  AIRCRAFT WAS GROUNDED.
